Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 2, 2016Fannin County, Murray County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 2, 2016, 4:49 PM EDT for Fannin County, Murray County, Georgia. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2016, 4:49 PM EDT (20:49 UTC)
Expired
Jun 2, 2016, 5:15 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA

Counties Fannin County, GA, Murray County, GA

The radar

The Northeast Alabama radar (KHTX), 144 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 4:55 PM EDTTSTM WND DMG1 Wnw Gregory, GAA TREE WAS BLOWN DOWN ON WEBER RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
151 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

830 
WWUS82 KFFC 022049
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT THU JUN 2 2016
 
GAZ004>007-022115-
GILMER GA-MURRAY GA-WHITFIELD GA-FANNIN GA-
449 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILMER...
NORTHEASTERN MURRAY...NORTHEASTERN WHITFIELD AND NORTHERN FANNIN
COUNTIES UNTIL 515 PM EDT...

AT 448 PM EDT...A STRONG THUNDERSTORM WAS 12 MILES WEST OF BLUE
RIDGE...MOVING EAST AT 40 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CHATSWORTH...BLUE RIDGE...ETON...MORGANTON...CRANDALL...CISCO...FORT
MOUNTAIN STATE PARK...EPWORTH...CONASAUGA LAKE...GREGORY...COLWELL...
SUMAC...HIGDON...JONES MILL...COHUTTA WILDERNESS...CHERRY LOG AND
COPPERHILL.

LAT...LON 3499 8435 3481 8419 3473 8478 3498 8486
TIME...MOT...LOC 2048Z 260DEG 58KT 3488 8454 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 2, 2:30 PM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 2, 2:30 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
230 PM EDT THU JUN 2 2016

.SHORT TERM /Tonight through Friday Night/...

The summer time pattern will continue with scattered diurnally
driven afternoon convection dominating the discussion through the
short term. Morning sounding and latest analysis shows a slightly
more moist and continued moderately unstable environment. This
coupled with a slightly more active southwest flow aloft will once
again support the development of scattered showers and thunderstorms
this afternoon and evening. Although a handful of storms could
become strong or even severe this afternoon... latest thinking is
the more moist air mass... coupled with slightly less favorable or
less steep lapse rates due to some mid level warm air should help
hold most storms below severe limits today... unlike yesterday. At
this time... it appears the greatest strong to severe storm threat
will be across far north GA where an active southwest flow aloft...
along with orographic lift could enhance storm updrafts... and also
across parts of central GA... mainly along and south of a Hamilton
to Milledgeville line... where temps are quickly climbing into the
mid and upper 90s under ample sunshine. The main storm threats will
be strong to damaging winds and frequent cloud to ground
lightning... but even tho the freezing level is 1000 feet higher
today... still could see small to medium sized hail as well.
Stronger mid level southwest winds will help keep storms moving a
bit faster from the southwest to northeast today... so rainfall
amounts may not be quite as heavy as seen yesterday unless training
occurs... however still could see around 1.0 to 2.0 inches in a
short time for a few areas... which could result in brief ponding
of water over low lying areas... so watch for water on roadways.

On Friday... models are showing high pressure building aloft in
response to low pressure deepening over Texas. This could help
hinder afternoon convection... or at least result in slightly less
coverage. However... this ridging will also help push daytime highs
into the 90s for most areas... so will continue to plan on at least
low scattered coverage by 1-2 pm on Friday. The ridging should
greatly hinder severe storm development and SPC is only showing a
general thunder threat at this time.

Otherwise... will once again see partly cloudy afternoons and mostly
clear nights with temperatures running about 5-8 degrees above
normal. A MAV and MET MOS blend for temperatures and pops looked
reasonable through the period.

39

.LONG TERM /Saturday through Thursday/...

Current extended forecast period grids remain consistent with latest
medium range model trends and I have not made too many changes to
the current long term forecast grids with this cycle. Best chances
for widespread beneficial rainfall still appear to be late Saturday
though late Sunday as upper trough axis transits the area along with
an associated cold front. Although best upper dynamics remain well
north of the state...decent low/mid-level wind field accompanying
the front along with moderate instability indicate we will need to
keep an eye on trends for severe thunderstorm potential Sunday.
Medium range models are now developing a potentially interesting
tropical system in the Gulf of Mexico this weekend and sweeping it
across Florida early next week. Not great consistency with
yesterday's 12Z runs as far as strength...location and timing...but
surprisingly decent agreement between the GFS...ECMWF and Canadian
models. Based on this...confidence is not super strong right now...
but interest has been piqued. After this gulf system...if current
model trends pan out...sweeps east into the Atlantic we are still
looking at an extended period of good northwesterly/westerly upper
flow which should eventually drive the cold front through the
forecast area allowing for noticeably drier and milder air to
dominate the region by mid-week.

20

&&

AVIATION...
18Z Update...
VFR conditions will prevail with occasional mid level cigs mainly in
the afternoon and evening with daytime convection and afternoon cu
around 5-7kft. Best chances for tempo TSRA at all airports will be
between 19-23z today and Fri. Winds will mix down ssw by 18-19z
today and persist from the sw around 7kts or less through late this
afternoon or early evening... then winds back sse by 01-03z this
evening with speeds 3kts or less. Winds mix down sw again by 15z Fri
and remain sw on Fri with speeds around 6-8kts.

//ATL Confidence...18Z Update...
Medium on timing and coverage of afternoon storms today and Friday.
High on all else.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  92  70  90 /  40  40  30  50
Atlanta         71  91  73  88 /  30  40  30  50
Blairsville     63  85  65  83 /  50  50  30  60
Cartersville    66  92  68  88 /  30  40  30  50
Columbus        70  93  72  91 /  20  30  30  40
Gainesville     69  90  70  87 /  40  40  30  50
Macon           68  94  71  91 /  20  30  30  40
Rome            66  92  68  88 /  30  40  30  50
Peachtree City  66  92  68  88 /  30  40  30  40
Vidalia         71  94  73  94 /  30  40  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....20
AVIATION...39
Hazardous weather outlook, Jun 2, 1:15 PM EDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
115 PM EDT THU JUN 2 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
115 PM EDT THU JUN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
EVENING.

A WARM UNSTABLE ATMOSPHERE REMAINS OVER NORTH AND CENTRAL GEORGIA
THIS AFTERNOON. WITH STRONG AFTERNOON HEATING...SCATTERED
THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT...A FEW OF
WHICH COULD BE STRONG TO SEVERE WITH STRONG GUSTY WINDS...FREQUENT
LIGHTNING AND LOCALLY HEAVY RAIN. THE BEST TIME FOR STRONG TO SEVERE
STORMS TO DEVELOP WILL BE FROM 1 PM THROUGH 10 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THERE IS A RISK OF ISOLATED STRONG TO SEVERE STORMS EACH AFTERNOON
AND EVENING FROM FRIDAY THROUGH SUNDAY. THE BEST CHANCE FOR ANY
STRONG TO SEVERE STORMS WILL BE ON SUNDAY AS A COLD FRONT MOVES
ACROSS NORTH AND CENTRAL GEORGIA. THE FRONT WILL LINGER ACROSS
PORTIONS OF CENTRAL GEORGIA MONDAY KEEPING A RISK OF A FEW STRONG
STORMS THERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 2, 4:20 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TSTM WND DMG     1 SSW COAL MOUNTAIN     34.26N  84.11W
06/02/2016                   FORSYTH            GA   EMERGENCY MNGR

            THE FORSYTH COUNTY EMERGENCY MANAGER REPORTED 3 TREES
            BLOWN DOWN...ONE ON A POWER LINE...IN THE VICINITY OF
            GEORGIA HIGHWAY 9 AND SPOT ROAD.

&&

EVENT NUMBER FFC1600313

20
Local storm report, Jun 2, 4:21 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     2 WSW CENTER            32.12N  82.43W
06/02/2016                   TOOMBS             GA   EMERGENCY MNGR

            MULTIPLE TREES AND 4 BROKEN POWER POLES BETWEEN ALSTON
            AND CENTER.

&&

EVENT NUMBER FFC1600314

NLIST
Special weather statement, Jun 2, 4:29 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT THU JUN 2 2016

GAZ014-015-022100-
DAWSON GA-LUMPKIN GA-
429 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DAWSON AND SOUTHWESTERN
LUMPKIN COUNTIES UNTIL 500 PM EDT...

AT 428 PM EDT...A STRONG THUNDERSTORM WAS NEAR DAWSONVILLE...MOVING
NORTH AT 30 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DAWSONVILLE...DOUGHERTY...MCKEE...AURARIA AND JUNO.

LAT...LON 3450 8397 3436 8399 3439 8424 3456 8421
TIME...MOT...LOC 2028Z 182DEG 27KT 3438 8415
Local storm report, Jun 2, 4:35 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     TSTM WND DMG     2 SSW LAKE CREEK        34.05N  85.24W
06/02/2016                   POLK               GA   BROADCAST MEDIA

            CORRUGATED ROOFING DAMAGE IN THE WALMART AND HOME DEPOT
            SHOPPING CENTER AREAS ALONG HIGHWAY 27. AN ORNAMENTAL
            TREE WAS SNAPPED.

&&

EVENT NUMBER FFC1600315

NLIST
Local storm report, Jun 2, 4:44 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     1 NE ALSTON             32.09N  82.47W
06/02/2016                   MONTGOMERY         GA   EMERGENCY MNGR

            MULTIPLE TREES AND 4 BROKEN POWER POLES BETWEEN ALSTON
            AND CENTER.

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER FFC1600314

NLIST
Special weather statement, Jun 2, 4:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT THU JUN 2 2016

GAZ004>007-022115-
GILMER GA-MURRAY GA-WHITFIELD GA-FANNIN GA-
449 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILMER...
NORTHEASTERN MURRAY...NORTHEASTERN WHITFIELD AND NORTHERN FANNIN
COUNTIES UNTIL 515 PM EDT...

AT 448 PM EDT...A STRONG THUNDERSTORM WAS 12 MILES WEST OF BLUE
RIDGE...MOVING EAST AT 40 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CHATSWORTH...BLUE RIDGE...ETON...MORGANTON...CRANDALL...CISCO...FORT
MOUNTAIN STATE PARK...EPWORTH...CONASAUGA LAKE...GREGORY...COLWELL...
SUMAC...HIGDON...JONES MILL...COHUTTA WILDERNESS...CHERRY LOG AND
COPPERHILL.

LAT...LON 3499 8435 3481 8419 3473 8478 3498 8486
TIME...MOT...LOC 2048Z 260DEG 58KT 3488 8454

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:45 PM EDTSpecial Weather StatementFFCJefferson30 min
Jun 1, 8:49 PM EDTSpecial Weather StatementFFCMadison26 min
Jun 2, 2:11 PM EDTSpecial Weather StatementFFCBartow, Floyd, Polk34 min
Jun 2, 2:22 PM EDTSpecial Weather StatementFFCGwinnett38 min
Jun 2, 2:42 PM EDTSpecial Weather StatementFFCCoweta33 min
Jun 2, 2:47 PM EDTSpecial Weather StatementFFCBartow, Polk28 min
Jun 2, 3:01 PM EDTSpecial Weather StatementFFCGwinnett29 min
Jun 2, 3:06 PM EDTSevere Thunderstorm WarningFFCBartow, Haralson, Paulding, Polk24 min
Jun 2, 3:12 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler33 min
Jun 2, 3:19 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs41 min
Jun 2, 3:29 PM EDTSpecial Weather StatementFFCCatoosa31 min
Jun 2, 3:36 PM EDTSpecial Weather StatementFFCGwinnett24 min
Jun 2, 3:38 PM EDTSpecial Weather StatementFFCBartow37 min
Jun 2, 3:44 PM EDTSpecial Weather StatementFFCForsyth31 min
Jun 2, 3:49 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth41 min
Jun 2, 3:55 PM EDTSpecial Weather StatementFFCFulton35 min
Jun 2, 4:03 PM EDTSpecial Weather StatementFFCLaurens27 min
Jun 2, 4:06 PM EDTSpecial Weather StatementFFCWhitfield24 min
Jun 2, 4:10 PM EDTSpecial Weather StatementFFCDeKalb35 min
Jun 2, 4:12 PM EDTSpecial Weather StatementFFCEmanuel33 min
Jun 2, 4:18 PM EDTSevere Thunderstorm WarningFFCEmanuel, Treutlen42 min
Jun 2, 4:29 PM EDTSpecial Weather StatementFFCDawson31 min
Jun 2, 4:53 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield52 min
Jun 2, 4:55 PM EDTSpecial Weather StatementFFCDeKalb35 min
Jun 2, 5:00 PM EDTSevere Thunderstorm WarningFFCEmanuel45 min
Jun 2, 5:04 PM EDTSpecial Weather StatementFFCCatoosa26 min
Jun 2, 5:11 PM EDTSevere Thunderstorm WarningFFCEmanuel49 min
Jun 2, 5:15 PM EDTSpecial Weather StatementFFCUnion30 min
Jun 2, 5:35 PM EDTSpecial Weather StatementFFCPike25 min
Jun 2, 6:08 PM EDTSpecial Weather StatementFFCPike37 min
Jun 2, 6:43 PM EDTSpecial Weather StatementFFCMonroe32 min
Jun 2, 6:56 PM EDTSpecial Weather StatementFFCPutnam34 min
Jun 2, 7:23 PM EDTSpecial Weather StatementFFCJones, Monroe37 min
Jun 2, 7:32 PM EDTSpecial Weather StatementFFCPutnam28 min
Jun 2, 7:44 PM EDTSpecial Weather StatementFFCCoweta31 min
Jun 2, 7:47 PM EDTSevere Thunderstorm WarningFFCJasper, Jones43 min
Jun 2, 7:49 PM EDTSevere Thunderstorm WarningFFCMorgan, Oconee, Walton11 min
Jun 2, 7:52 PM EDTSpecial Weather StatementFFCWilkes23 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.